# SDR CALA2023090802736

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 49,474 hours, 17,443 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Damaged
- Location: L/H Horz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR L/H HORZ STAB LWR SKIN CUTOUT TO ACCESS RIB DAMAGE AT STAB STA 138.70 AND EXT.LFEC INSP.WITH REPEAT INSP EVERY 9,000 FLT CYCLES REPAIRED SKIN IAW SRM 55-10-01-2R-11. REQUIRES DIP IAW TABLE 204. INSP THRESHOLD 56,000 TOTAL FLT CYCLES DETAILED VISUAL INSP ADD EMP:U397695,U245894,U236064 VERIFIED
